MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVE DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number 200SH
Medical Device Problem Codes Calcified (1077); Gradient Increase (1270)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Pulmonary Valve Stenosis (2024)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 5 years 8 months post implant of this pulmonary bioprosthetic valved conduit in this pediatric patient, the device was replaced valve-in-valve with a transcatheter pulmonary valve (tpv) due to severe symptomatic conduit stenosis.The valve appeared heavily calcified with severe stenosis ¿ peak gradient of 90 mm hg by echocardiogram.By catheter it was noted to be 50 mm hg gradient across the conduit with an rv pressure of 70 mm hg (80% systemic).No additional adverse patient effects were reported.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7138013
Report Number2025587-2017-02522
Device Sequence Number1068994
Product Code MWH
UDI-Device Identifier00613994600189
UDI-Public00613994600189
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2013
Device Model Number200SH
Device Catalogue Number200SH18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient Weight33